# SDR SCNA20201116204

- Difficulty date: October 11, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND MULTIPLE NUTPLATES ON FWD CARGO BAY FWD SHIELD STA 420-440 BRL 24 WL 156.  REMOVED AND REPLACED FWD SHIELD AT BS 420-440 BRL 24 WL 156, IAW SRM 51-40-02.
